BROWSE

Related Scientist

Kim, Shinyoung's photo.

Kim, Shinyoung
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Infinitesimal symmetries of weakly pseudoconvex manifolds

Cited 0 time in webofscience Cited 0 time in scopus
72 Viewed 0 Downloaded
Title
Infinitesimal symmetries of weakly pseudoconvex manifolds
Author(s)
Shin-Young Kim; Kolář, Martin
Publication Date
2022-03
Journal
Mathematische Zeitschrift, v.300, no.3, pp.2451 - 2466
Publisher
Springer Science and Business Media Deutschland GmbH
Abstract
© 2021, The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature.We consider weakly pseudoconvex hypersurfaces with polynomial models in CN and their symmetry algebras. In the most prominent case of special models, given by sums of squares of polynomials, we give their complete classification. In particular, we prove that such manifolds do not admit any nonlinear symmetries, depending only on complex tangential variables, nor do they admit real or nilpotent linear symmetries. This leads to a sharp 2-jet determination result for local automorphisms. We also give partial results in the general case and a more detailed description of the graded components in complex dimension three. The results also provide an important necessary step for solving the local equivalence problem on such manifolds.
URI
https://pr.ibs.re.kr/handle/8788114/11252
DOI
10.1007/s00209-021-02873-w
ISSN
0025-5874
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse